MAUDE Adverse Event Report: EXACTECH, INC. RESURFACING CAGE, 30MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. RESURFACING CAGE, 30MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 312-01-02
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tsa on (b)(6) 2018.The patient presented on (b)(6) 2023 and not ae.Patient just has gle glenoid wear the patient was revised on (b)(6) 2023.The case report form indicates that this event is possibly related to device, possibly related to procedure.Outcome: continuing.
 
Additional Manufacturer Narrative
Pending investigation.D10: 5240744 313-35-00 - 3mm x 250mm k-wire.5284720 312-01-50 - resurfacing humeral head 50mm.

Brand Name
RESURFACING CAGE, 30MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18065746
Report Number1038671-2023-02674
Device Sequence Number12651510
Product Code HSD
UDI-Device Identifier10885862248572
UDI-Public10885862248572
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131298
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Catalogue Number312-01-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight122 KG
Patient RaceWhite